Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Sectional curvature in piecewise linear manifolds


Author: David A. Stone
Journal: Bull. Amer. Math. Soc. 79 (1973), 1060-1063
MSC (1970): Primary 53C70, 57C99; Secondary 53C45
DOI: https://doi.org/10.1090/S0002-9904-1973-13331-2
MathSciNet review: 0320974
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. D. Aleksandrov and V. A. Zalgaller, Two-dimensional manifolds of bounded curvature, Trudy Mat. Inst. Steklov. 63 (1962); English transl., Intrinsic geometry of surfaces, Trans. Math. Monographs, vol. 15, Amer. Math. Soc. Providence, R. I., 1967. MR 27 1911. MR 216434
  • 2. E. Cartan, Leçons sur la géométrie des espaces de Riemann, Gauthier-Villars, Paris, 1928; 2nd ed., 1951. MR 13, 491. MR 44878
  • 3. H. R. Gluck, Piecewise linear methods in Riemannian geometry, Mimeographed Notes, University of Pennsylvania, Philadelphia, Pa., 1972.
  • 4. M. Hirsch and B. Mazur, Smoothings of piecewise-linear manifolds, Mimeographed Notes, Cambridge, 1964.
  • 5. J. Milnor, Morse theory, Ann. of Math. Studies, no. 51, Princeton Univ. Press, Princeton, N. J., 1963. MR 29 #634. MR 163331
  • 6. S. B. Myers, Riemannian manifolds with positive mean curvature, Duke Math. J. 8 (1941), 401-404. MR 3, 18. MR 4518
  • 7. A. Preissman, Quelques propriétés globales des espaces de Riemann, Comment. Math. Helv. 15 (1943), 175-216. MR 6, 20. MR 10459
  • 8. W. Rinow, Die innere Geometrie der metrischen Raeume, Die Grundlehren der math. Wissenschaften, Band 105, Springer-Verlag, Berlin, 1961. MR 23 #A1290. MR 123969
  • 9. J. R. Stallings, The piecewise-linear structure of Euclidean space, Proc. Cambridge Philos. Soc. 58 (1962), 481-488. MR 26 #6945. MR 149457
  • 10. J. L. Synge, On the connectivity of spaces of positive curvature, Quart. J. Math. 7 (1936), 316-320.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C70, 57C99, 53C45

Retrieve articles in all journals with MSC (1970): 53C70, 57C99, 53C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13331-2

American Mathematical Society